# SDR FDEA201202160589

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 38,883 hours, 15,033 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: A54611222500000
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON SPIGOT RECEPTACLE FITTING FOUND A MISDRILLED BOLT HOLE.  REPAIRED  IAW AMM 54-50-00 AND AMM 20-21-12
